# SDR YYFA20140430001

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 44,797 hours, 40,773 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Mechanism
- Condition: Binding
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI ELEVATOR CONTROL CHECK FORE & AFT NOT SATISFACTORY.  BINDING OBSERVED FORE & AFT MOVEMENT THE LOCKED.  TROUBLESHOT SYS IAW 27-30-00 FOUND ELEVATOR LOAD FEEL & CENTERING SPRING MECHANISM BINDING.  R & R ELEVATOR LOAD FEEL CENTERING SPRING MECHANISM IAW AMM 27-30-01.  OPERATIONS CHECKED GOOD.
